DOI 10.1016/j.jocn.2020.01.055
Autoimmune polyradiculitis due to combination immunotherapy with ipilimumab and nivolumab for the treatment of metastatic melanoma.
Аннотация
Immune checkpoint inhibitors, also known as immunotherapy, have revolutionised the treatment of metastatic melanoma, but are frequently associated with immune-related adverse events (irAEs) affecting a variety of organ systems. Here, we present a case of a patient with metastatic melanoma, being treated with combination ipilimumab-nivolumab, who developed a foot drop. MRI demonstrated enhancement of the nerve roots of the cauda equina. The patient had other irAEs, which warranted cessation of immunotherapy and the introduction of corticosteroids, and this also resulted in improvement in the patient's lower limb symptoms and MRI appearances. This confirmed an autoimmune polyradiculitis - a rare irAE.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.